Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2004, Volume 49, Issue 4, Pages 672–694 (Mi tvp188)  

This article is cited in 1 scientific paper (total in 2 paper)

On large deviations, II

S. V. Zhulenev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The Esscher–Cramér approach enables us to get representations of large deviation type even if the Cramér condition fails. Moreover, in the case of the scaled sums of a sequence of independent identically distributed random variables these representations turn out to be slightly different from those which are correct under this rigid condition.

Keywords: generalized Cramér transform, truncated exponential, conditional expectations.

DOI: https://doi.org/10.4213/tvp188

Full text: PDF file (2128 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2005, 49:4, 671–690

Bibliographic databases:

Received: 18.07.2001

Citation: S. V. Zhulenev, “On large deviations, II”, Teor. Veroyatnost. i Primenen., 49:4 (2004), 672–694; Theory Probab. Appl., 49:4 (2005), 671–690

Citation in format AMSBIB
\Bibitem{Zhu04}
\by S.~V.~Zhulenev
\paper On large deviations,~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2004
\vol 49
\issue 4
\pages 672--694
\mathnet{http://mi.mathnet.ru/tvp188}
\crossref{https://doi.org/10.4213/tvp188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142561}
\zmath{https://zbmath.org/?q=an:1104.60012}
\transl
\jour Theory Probab. Appl.
\yr 2005
\vol 49
\issue 4
\pages 671--690
\crossref{https://doi.org/10.1137/S0040585X97981305}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234407500007}


Linking options:
  • http://mi.mathnet.ru/eng/tvp188
  • https://doi.org/10.4213/tvp188
  • http://mi.mathnet.ru/eng/tvp/v49/i4/p672

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Theory Probab. Appl., 51:2 (2007), 398–400  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. A. Mogulskii, “Integralnye i integro-lokalnye teoremy dlya summ sluchainykh velichin s semieksponentsialnymi raspredeleniyami”, Sib. elektron. matem. izv., 6 (2009), 251–271  mathnet  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:276
    Full text:126
    References:52

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021